# SDR A6WA202307088637

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,129 hours, 36,948 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

9883 - OXY LO PRESS AT 1180 PSI NEED REPLENISHED. AIRCRAFT REMOVED FROM SERVICE.   SERVICED CREW O2 TO 1820 PSI. IAW AWAC SUP 09-053E
